# SDR R61A202002220231

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON AFT WET AREA CROSSBEAM AT FR84 LBL 30" IN 2 LOCATIONS AS MARKED. PERFORMED CUTOUT AND INSTALLED REPAIR
INNER DOUBLER, FILLER 2EA, AND SHIM AT CROSSBEAM FR 84 LBL 30'' REF ETD2020-170-003716 AND SRM 53-00-10 TABLE 204. RESTORED SURFACE PROTECTION
TO FASTENERS PER SRM 51-23-05, 51-23-06 AND CPM 51-25-00. A/C REMAINS IN CHECK.
